Research ArticleOpen accessChaos Control in Nonlinear Systems Using the Generalized Backstopping MethodA.R. Sahab, M. Haddad ZarifAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Mar 2008 · 7,064 accessesView PDFCite
Author
1 article in our journalsA.R. Sahab
Shahrood University of Technology, IranArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.